# SDR IPXA2014061183269

- Difficulty date: May 14, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, CRACK FOUND ON NR 2 ENGINE UPPER REAR CENTER SPAR TO REAR SPAR INTERCOSTAL Y 2164.  ACCOMPLISHED DOUBLER REPAIR ON NR 2 ENG UPPER CENTER SPAR TO REAR SPAR INTERCOSTAL AFT EDGE AT STA Y 2164 IAW SRM 55-30-02, FIG 204, REPAIR 7.
